Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

On the non-existence of odd perfect numbers of form $p^\alpha q_1^2 q_2^2 \cdots q_{t - 1}^2 q_t^4$


Author: Alfred Brauer
Journal: Bull. Amer. Math. Soc. 49 (1943), 712-718
DOI: https://doi.org/10.1090/S0002-9904-1943-08007-X
This work is cited by: Bull. Amer. Math. Soc., Volume 49, Number 12 (1943), 937--937
This work is cited by: Bull. Amer. Math. Soc., Volume 53, Number 4 (1947), 392--396
MathSciNet review: 0009030
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1943-08007-X